Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Fissure tongue. Taking beviplex forte. Reoccurs after stopping pills. Any permanent solution?

I father has got a little fissure in a tongue. When they were in India , one family doctor gave him a be viplex forte which is vitamin B with vitamin C and biotin . Usually it heals the fissure when they take the medicine but once they stop taking medicin the fissure again emerges out. I am so worried about this. Can you please advice the best possible solution?
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
Thank you posting your query.
Fissured tongue is nothing to worry about unless it causes burning sensation.
You can continue the b complex tablets that he is taking.
take care
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor